Elliptic equations and Steiner symmetrization



Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Alvino, A. and Trombetti, G. and Lions, P.L. (1996) Elliptic equations and Steiner symmetrization. Communications on pure and applied mathematics, 49 (3). pp. 217-236. ISSN 0010-3640

[thumbnail of 97.pdf] PDF
Restringido a Repository staff only


Official URL: http://onlinelibrary.wiley.com/doi/10.1002/(SICI)1097-0312(199603)49:3%3C217::AID-CPA1%3E3.0.CO;2-G/pdf


We give some comparison results for elliptic equations by using Steiner symmetrization.

Item Type:Article
Uncontrolled Keywords:parabolic equations
Subjects:Sciences > Mathematics > Differential geometry
Sciences > Mathematics > Differential equations
ID Code:15842
Deposited On:06 Jul 2012 09:18
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page